Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence of positive functions in the space of Mikusiński operators


Author: T. K. Boehme
Journal: Proc. Amer. Math. Soc. 17 (1966), 12-17
MSC: Primary 44.25; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1966-0187022-3
MathSciNet review: 0187022
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, On the zeros of certain integral functions, Proc. London Math. Soc. (2) 25 (1926), 283-302.
  • [2] C. Foiaş, Approximation des opérateurs de J. Mikusiński par des fonctions contives, Studia Math. 21 (1961), 73-74. MR 0139907 (25:3334)
  • [3] G. K. Kalisch, A functional analysis proof of Titchmarsh's theorem on convolution, J. Math. Anal. Appl. 5 (1962), 176-183. MR 0140893 (25:4307)
  • [4] T. K. Boehme, On approximate solutions to the convolution equation on the half-line, Bull. Amer. Math. Soc. 6 (1963), 847-849. MR 0165320 (29:2609)
  • [5] K. Urbanik, Sur la structure non topologique du corps des opérateurs, Studia Math. 14 (1954), 243-246. MR 0068743 (16:935a)
  • [6] N. Bourbaki, Espaces vectoriels topologiques, Actualités Sci. Ind., No. 1189, Hermann, Paris, 1953. MR 0054161 (14:880b)
  • [7] A. Erdélyi et al., Tables of integral transforms, Vol. I, McGraw-Hill, New York, 1954. MR 0061695 (15:868a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.25, 46.00

Retrieve articles in all journals with MSC: 44.25, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0187022-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society